# SDR FDEA201110184570

- Difficulty date: October 18, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5377267720651
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, LOWER FWD CORNER TEE SUPPORT AT FR 20 CRACKED.  R & R ANGLE PROFILE AT FR20A IAW FRSM 51-40-21, PARA 6 & 7.
